Louisiana, 2007Hail in Louisiana, June 30, 2007
June 30, 2007 · NWS LIX · 1 event in 1 county or zone
Isolated strong to severe pulse type thunderstorms developed in the afternoon with daytime heating.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated strong to severe pulse type thunderstorms developed in the afternoon with daytime heating.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Jun 30, 1:46 AM CST, 11 hours 14 minutes earlier.
Area forecast discussion, Jun 30, 1:46 AM CST, 11 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
246 AM CDT SAT JUN 30 2007
.DISCUSSION...
NOT MUCH CHANGE IS EXPECTED FOR TODAY. THE UPPER TROUGH/LOW WILL
REMAIN OVER THE SOUTHERN PLAINS AS A WEAK BOUNDARY SLIDES
SOUTHWARD TOWARD THE LOWER MISSISSIPPI VALLEY. ONLY ISOLATED TO
POSSIBLY SCATTERED CONVECTION IS EXPECTED TODAY. THE BOUNDARY WILL
BE CLOSER TO OUR PCWA ON SUNDAY. THIS SHOULD BRING AN INCREASED
CHANCE FOR PRECIP THE FIRST FEW DAYS OF NEXT WEEK. RAIN CHANCES
WILL DIMINISH FOR THE MIDDLE OF THE WEEK BEFORE ANOTHER POTENTIAL
BOUNDARY SINKS SOUTHWARD TOWARD OUR AREA FOR LATE NEXT WEEK.
.AVIATION...
ISOLATED CONVECTION IS EXPECTED TODAY. THERE IS NO SPECIFIC FOCUS
TO NARROW THE LOCATION OF THE STORMS TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 93 71 91 70 / 30 20 50 30
BTR 93 73 92 73 / 30 20 50 30
MSY 93 76 91 76 / 30 20 50 30
GPT 92 74 92 74 / 30 20 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
25
Hazardous weather outlook, Jun 30, 9:30 AM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1030 AM CDT SAT JUN 30 2007
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-011100-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1030 AM CDT SAT JUN 30 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO...SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BEFORE
DIMINISHING THIS EVENING. WHILE NO SEVERE THUNDERSTORMS ARE NOT
EXPECTED...BRIEF HEAVY RAINFALL AND GUSTY OUTFLOW WINDS WILL BE
POSSIBLE WITH THE STRONGER STORMS.
WATERSPOUTS ARE ALSO POSSIBLE ALONG AND NEAR COASTAL AREAS UNDER
DEVELOPING TROPICAL SHOWERS AND THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS. ALTHOUGH NO ORGANIZED SEVERE
THUNDERSTORMS ARE EXPECTED DURING THE PERIOD...FREQUENT LIGHTNING...
GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME
OF THE STRONGER STORMS.
WATERSPOUTS ALSO REMAIN A POSSIBILITY ALONG AND NEAR COASTAL AREAS
THROUGH THE OUTLOOK PERIOD UNDER DEVELOPING TROPICAL SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE MORNING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 30, 12:57 PM CST, 3 minutes before
LAZ048-302000-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
157 PM CDT SAT JUN 30 2007
...THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL MOVING INTO BATON
ROUGE...
AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH STRONG GUSTY WINDS AND HAIL OVER BATON
ROUGE...NEAR INTERSTATE 10 DOWNTOWN...MOVING NORTH AT 5 MPH. STRONG
THUNDERSTORMS EXTENDED EAST TO THE INTERSTATE 10 AND 12 SPLIT.
THE THUNDERSTORM WILL REMAIN OVER AND NEAR BATON ROUGE THROUGH 230
TO 245 PM.
THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
THIS STORM COULD ALSO PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES
IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER
AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.
Hail, East Baton Rouge
- When
- June 30, 1:00 PM CST
- Where
- East Baton Rouge County, Baton Rouge
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 30.470, -91.170
Nickel size hail was observed near Interstate 10, along the Acadian Throughway, and in the University Lakes area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Georgia, June 30, 20071 death · 2 injured · 1 event
- Hail and Damaging Winds in Georgia, June 30, 2007$328,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Florida, June 30, 2007$300,000 · 1 in hail · 5 events
- Tornadoes and Flash Flooding in Missouri, June 30, 20073 injured · $8,000 · EF0 · 28 events
- Damaging Winds in Alabama, June 30, 2007$38,000 · 50 kt wind · 8 events
- Lightning Strikes in Florida, June 30, 20073 injured · $5,000 · 2 events
- Hail and Damaging Winds in South Carolina, June 30, 2007$19,000 · 1 in hail · 9 events
- Flash Flooding and Flood in Texas, June 30, 2007$22,000 · 5 events
- Hail and Damaging Wind in Tennessee, June 30, 2007$25,000 · 55 kt wind · 2 events
- Damaging Winds in Alabama, June 30, 2007$13,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in Mississippi, June 30, 2007$8,000 · 53 kt wind · 8 events
- Flash Flood and Lightning Strike in Arkansas, June 30, 2007$12,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45417.